# SDR USAA951106

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1211
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND SKIN DAMAGE 2 INCH BY .5 INCH ON DOOR FRAME AREA STATION 1211, AFT CARGO DOOR.  INSTALLED FILLER AND DOUBLER REPAIR (EXTERNAL) PER SRM 53-05 FIG 80.  (M)
